A Kummer-type construction of self-dual 4-manifolds.

Claude LeBrun; Michael Singer

Mathematische Annalen (1994)

  • Volume: 300, Issue: 1, page 165-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite


LeBrun, Claude, and Singer, Michael. "A Kummer-type construction of self-dual 4-manifolds.." Mathematische Annalen 300.1 (1994): 165-180. <http://eudml.org/doc/165248>.

author = {LeBrun, Claude, Singer, Michael},
journal = {Mathematische Annalen},
keywords = {Taubes invariant; self-dual metric; reflection orbifolds},
number = {1},
pages = {165-180},
title = {A Kummer-type construction of self-dual 4-manifolds.},
url = {http://eudml.org/doc/165248},
volume = {300},
year = {1994},

AU - LeBrun, Claude
AU - Singer, Michael
TI - A Kummer-type construction of self-dual 4-manifolds.
JO - Mathematische Annalen
PY - 1994
VL - 300
IS - 1
SP - 165
EP - 180
KW - Taubes invariant; self-dual metric; reflection orbifolds
UR - http://eudml.org/doc/165248
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.